DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4083

Title: A global attractivity criterion for nonlinear non-autonomous difference equations
Authors: Tkachenko, V.
Trofimchuk, S.
Keywords: Yorke condition; 3/2-stability criterion; Nonlinear difference equation
Issue Date: 2006
Publisher: Elsevier Inc.
Citation: Journal of Mathematical Analysis and Applications 322 (2): 901-912
Abstract: We establish a discrete version of the celebrated Yorke and Wright 3/2-stability criterion for a family of strongly nonlinear non-autonomous difference equations of the form
Description: Trofimchuk, S. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/4083
ISSN: 0022-247X
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.87 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback